# SDR SWAA2020051377155

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 43,822 hours, 26,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 35991
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EMERGENCY LITES INOPERATIVE / R&R'ED BATTERY PACK FOR EMERG LITE POS M1668 PER AMM 33-51-06 P/N OFF D717-01-100 P/N ON D717-01-100SWA S/N OFF 35991 S/N ON 15558
